# SDR 2007FA0000364

- Difficulty date: April 20, 2007
- Submitted: April 30, 2007
- Operation: General aviation
- Aircraft: N32TX
- Make and model: Cessna S550
- Aircraft serial: S5500026
- Engine: Pwa JT15D4
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LANDING GEAR DEPLOYMENT SYSTEM INSPECTED DURING ROUTINE PHASE INSPECTION.  EMERGENCY GEAR CABLES CHECKED FOR CORRECT RIGGING, AND EMERGENCY GEAR SYSTEM FUNCTION TESTED WITH AIRCRAFT ON JACKS.  SYSTEM FUNCTION TESTED PROPERLY.  PILOT ELECTED TO PERFORM IN FLIGHT CHECK OF SAME SYSTEM AND FOUND THAT MAIN GEAR WOULD NOT DEPLOY.  PILOT EXTENDED GEAR USING NORMAL HYDRAULIC SYSTEM OPERATION AND LANDED WITHOUT INCIDENT.  AC WAS FLOWN TO SERVICE CENTER FOR EVALUATION.  (K)
